# SDR NSVA2011336

- Difficulty date: December 17, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N342NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 342
- Aircraft time: 2,086 hours, 1,933 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 3920 BTV - IAD AC 342NG ABORTED TAKEOFF FOR AFT BAGGAGE DOOR LIGHT ILLUMINATED.
